RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 5, Pages 126–136 (Mi mm3484)  

Mathematical simulation of stationary filtration problem with multivalued law in multilayer beds

I. B. Badriev, B. Ya. Fanyuk

Kazan (Volga Region) Federal University

Abstract: We consider a stationary filtration problem for incompressible fluid following multivalued filtration law in multilayer beds. Generalized statement of this problem is formulated in the form of mixed variational inequality with monotone operator and separable generally nondifferentiable functional in Hilbert space. We establish the properties of operator (inverse strong monotonicity, coerciveness) and functional (Lipschitz continuity, convexity) contained in this variational inequality. This makes it possible to apply the known results in the theory of monotone operators to prove the existence theorem. To solve the variational inequality, we suggest iterative method that does not require the inversion of the original operator. Each step of the iterative process can essentially be reduced to the solution of the boundary-value problem for the Laplace operator. A convergence of iterative consequence is investigated. This method was realized numerically. The numerical experiments made for the model problems confirmed the efficiency of the iterative method.

Keywords: mathematical simulation, stationary filtration, variational inequality, nondifferentiable functional, inverse strongly monotone operator, iterative method, numerical experiment.

Full text: PDF file (598 kB)
References: PDF file   HTML file
UDC: 517.958
Received: 01.10.2012

Citation: I. B. Badriev, B. Ya. Fanyuk, “Mathematical simulation of stationary filtration problem with multivalued law in multilayer beds”, Matem. Mod., 26:5 (2014), 126–136

Citation in format AMSBIB
\Bibitem{BadFan14}
\by I.~B.~Badriev, B.~Ya.~Fanyuk
\paper Mathematical simulation of stationary filtration problem with multivalued law in multilayer beds
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 5
\pages 126--136
\mathnet{http://mi.mathnet.ru/mm3484}
\elib{http://elibrary.ru/item.asp?id=21826471}


Linking options:
  • http://mi.mathnet.ru/eng/mm3484
  • http://mi.mathnet.ru/eng/mm/v26/i5/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:308
    Full text:55
    References:57
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019